# SDR GLBA20050504

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 21,630 hours, 26,769 cycles
- Engine: Pwa PT6A67D
- Engine time: 24,570 hours, 29,720 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE WARNING INDICATOR ILLUMINATED ON NR 1 ENGINE WHILE CLIMBING THROUGH 7000 MSL IN A LEFT TURN. OIL PRESSURE DROPPED TO 0 PSI WHILE ENGINE WAS SHUT DOWN WITHIN 45 SECONDS
